# SDR AU510002145

- Difficulty date: March 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 210R
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10400309
- Condition: Damaged
- Location: Magneto
- Component: Magneto, Bendix, 103493505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO IMPULSE COUPLING CAM FLYWEIGHT TIP BROKEN OFF.  RETURN SPRING MISSING FROM UNDER FLYWEIGHT.  FOUND DURING INSPECTION IAW AD/ELECT/75.
